MAUDE Adverse Event Report: ST PAUL DELTEC GRIPPER MICRO BLUNT CANNULA, NON-CORING SA; SET, ADMINISTRATION, INTRAVASCULAR

ST PAUL DELTEC GRIPPER MICRO BLUNT CANNULA, NON-CORING SA; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 21-2734-24
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/17/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the needle obstruction does not allow liquid through.No patient injury reported.
 
Additional Manufacturer Narrative
The returned sample was received decontaminated and in used condition without its original package.One unit was tested for occlusion by introducing water with a syringe.The water flows; no occlusion found in the returned sample, see video attach.The failure mode reported was not confirmed.Based on the analysis conducted in the sample provided, the complaint was not confirmed.No corrective actions were taken since the complaint was not confirmed.No device history record review was performed.This remediation mdr was generated under protocol b10009406, as a result of warning letter cms# 617147.

Brand Name
DELTEC GRIPPER MICRO BLUNT CANNULA, NON-CORING SA
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
moderna
minneapolis, MN 55442
MDR Report Key15334483
Report Number3012307300-2022-17201
Device Sequence Number6956410
Product Code FPA
UDI-Device Identifier10610586015854
UDI-Public10610586015854
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K870866
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/18/2026
Device Model Number21-2734-24
Device Catalogue Number21-2734-24
Device Lot Number4095639
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/04/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/18/2022
Initial Report FDA Received Date09/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/03/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown